MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +21.5) was explanted, and a new lal (sn (b)(6), +22.0d) was implanted as a replacement.Rxsight's first awareness of this event was on 06/11/2024.
 
Additional Manufacturer Narrative
During the primary cataract surgery on 06/05/2024, the leading haptic of the light adjustable lens (lal, sn (b)(6), +21.5) disinserted from the optic body upon delivery; however, the surgeon did not exchange the lens.An additional procedure was completed on 06/11/2024 to explant the lal, and a new lal (sn (b)(6), +22.0d) was implanted as a replacement.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key19680836
Report Number3012712027-2024-00110
Device Sequence Number6918224
Product Code PZK
UDI-Device Identifier00818806020708
UDI-Public01008188060207081122062417250531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale